# SDR SWAA2013121123175

- Difficulty date: November 12, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 42,245 hours, 24,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR CRACKED SUPPORT BRACKET FOR THE UPPER FIXED TE SHELF AT WBL 191.0 ABOVE LT WING PANEL 551GB.  R & R BRACKET IAW SRM.
